# SDR CHQA200600037

- Difficulty date: March 20, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N561RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145447
- Aircraft time: 11,029 hours, 7,578 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FINAL DESCENT, NOTICED AN ODOR ASSOCIATED WITH POSSIBLE FIRE OR SMOKE.  MOMENTS LATER CAPTAIN & F/O NOTICED SMOKE IN COCKPIT.  POSSIBLE CONDENSATION ASSOCIATED WITH PACKS AND RAPID DESCENT THROUGH MOIST AIR DUE TO MODERATE RAIN.  CAPTAIN NOTICED SMOKE/CONDENSATION COMING FROM BEHIND INSTRUMENT PANEL ABOVE CAPTAIN SIDE CLOCK, F/O NOTICED SMOKE WITH HIS READING LIGHT.  RAN COCKPIT SMOKE PROCEDURE, TURNED OFF RECIRCULATION FAN FOLLOWED BY DONNING O2 MASK & GOGGLES.  MOMENTS LATER ALL SIGNS OF VISIBLE SMOKE WERE GONE.  NO EMERGENCY DECLARED.  NORMAL APPROACH WAS CONDUCTED.  MX RAN APU, PACKS, RECIRCULATION FANS, INSPECTED ELECTRONIC BAY BEHIND INSTRUMENT PANEL.  COULD NOT DUPLICATE SMOKE OR SMELL.
